# SDR SIMA20171030001

- Difficulty date: October 30, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 18,524 hours, 12,835 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S AND PAX COMPLAINED OF ODD ODOR ON TOUCHDOWN. SAID IT WAS A SULPHER,  MATCHES ODOR THAT BURNED THERE EYES AND IT GOT BETTER AFTER STARTING THE APU.  NO SMOKE NOTICED.  PERFORMED TROUBLESHOOTING OF ABNORMAL ODOR IN CABIN AND COMPLETED FIM 21-22-00-810-806. PERFORMED MULTIPLE ENGINE RUNS USING THE PACKS AND APU RUNS IAW AMM 72-00-00. COULD NOT DUPLICATE ODOR.
